MAUDE Adverse Event Report: NIHON KOHDEN CORPORATION NEUROMASTER G1; NEURAL FUNCTION MEASURING SYSTEM

NIHON KOHDEN CORPORATION NEUROMASTER G1; NEURAL FUNCTION MEASURING SYSTEM
Model Number DC-200B
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (bme) the customer reported that the is crashing after recording for 2.5 hours causing her to restart her exam.She mentioned this started about a week ago and after searching the event viewer tech support found an entry for an update to their antivirus.Tech support asked them to reach out to their local it for help removing the update since before then pc worked without issues.They should try that and see if that resolves the issue.The customer has been unreponsive to correspondences whether removing the update resolved their issue.No patient harm was reported.The mee system measures and displays electric, auditory, and visual evoked potentials (ep), electroencephalograms (eeg), and electromyographs (emg).
 
Additional Manufacturer Narrative
The biomedical engineer (bme) the customer reported that the is crashing after recording for 2.5 hours causing her to restart her exam.She mentioned this started about a week ago and after searching the event viewer tech support found an entry for an update to their antivirus.Tech support asked them to reach out to their local it for help removing the update since before then pc worked without issues.They should try that and see if that resolves the issue.The customer has been unreponsive to correspondences whether removing the update resolved their issue.No patient harm was reported.The mee system measures and displays electric, auditory, and visual evoked potentials (ep), electroencephalograms (eeg), and electromyographs (emg).Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device attempt #1: 01/23/2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2: 01/26/2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #3: 01/28/2026 emailed customer via microsoft outlook for all items under the no information section.No reply was received.
 
Additional Manufacturer Narrative
The biomedical engineer (bme) the customer reported that the is crashing after recording for 2.5 hours causing her to restart her exam.She mentioned this started about a week ago and after searching the event viewer tech support found an entry for an update to their antivirus.Tech support asked them to reach out to their local it for help removing the update since before then pc worked without issues.They should try that and see if that resolves the issue.The customer has been unreponsive to correspondences whether removing the update resolved their issue.No patient harm was reported.The mee system measures and displays electric, auditory, and visual evoked potentials (ep), electroencephalograms (eeg), and electromyographs (emg).Investigation conclusion: incident summary: on 01/19/2026, the customer reported that the mee-2000a acquisition system (a/dell-7050 sff, sn: (b)(6)) was crashing approximately 2.5 hours into eeg recordings, requiring the exam to be restarted.Remote review and event logs indicated a recent antivirus update was installed around the time the issue began.The customer was advised to coordinate with local it to remove or roll back the antivirus update, as the system previously operated without issues.Follow up notes: follow-up communication requests were sent via email on 01/19/2026, 01/26/2026, and 20/10/2026.The customer did not respond to our follow-up attempts.Due to complaint aging and customer non-responsiveness, this investigation is being closed out.Should the customer respond in the future, this ticket can either be reopened, or a new ticket can be created (if applicable and/or needed.) root cause summary / results: the issue was most likely caused by a recent antivirus update installed on the acquisition workstation, which appears to have impacted system stability during long-duration eeg recordings, resulting in application crashes approximately 2.5 hours into recording sessions.Additional device information: the following field(s) contains no information (ni), as attempts to obtain information were made, but not provided.D10 concomitant medical device attempt #1 01/23/2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #2 01/26/2025 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Attempt #3 01/28/2026 emailed customer via microsoft outlook for all items under the no information section.No reply was received.Additional information: b4 date of this report.G3 date received by manufacturer.G6 type of report.H2 if follow-up, what type?.H6 event problem and evaluation codes.H11 additional manufacturer narrative.
 
Event or Problem Description
The biomedical engineer (bme) the customer reported that the is crashing after recording for 2.5 hours causing her to restart her exam.She mentioned this started about a week ago and after searching the event viewer tech support found an entry for an update to their antivirus.Tech support asked them to reach out to their local it for help removing the update since before then pc worked without issues.They should try that and see if that resolves the issue.The customer has been unresponsive to correspondences whether removing the update resolved their issue.No patient harm was reported.The mee system measures and displays electric, auditory, and visual evoked potentials (ep), electroencephalograms (eeg), and electromyographs (emg).

Brand Name
NEUROMASTER G1
Common Device Name
NEURAL FUNCTION MEASURING SYSTEM
Manufacturer (Section D)
NIHON KOHDEN CORPORATION
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
NIHON KOHDEN TOMIOKA CORPORATION
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key24309907
Report Number8030229-2026-06169
Device Sequence Number9661030
Product Code GWF
UDI-Device Identifier04931921118054
UDI-Public(01)04931921118054
Combination Product (Y/N)N
Initial Reporter StateME
Initial Reporter CountryUS
PMA/510(K) Number
K142624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 04/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDC-200B
Device Catalogue NumberDC-200BA
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer04/21/2026
Initial Report FDA Received Date02/10/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown